# SDR ASOA2014111711674

- Difficulty date: October 23, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,681 hours, 11,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 784 - 847.   FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  R & R THE SEAL TRACK IAW AMM 53-00-49-000-801.
